# SDR HEEA060354

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406EH
- Make and model: Bell 206L-1
- Aircraft serial: 45183
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Adapter
- Part number: 23030974
- Condition: Flaking
- Location: Engine
- Part time: 611 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED SCROLL.  TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL.   UPON INSPECTION OF TURBINE PARTS NOTED:  COATING MISSING AND FLAKING OF SPLINE ADAPTER.  INSTALLED A NEW SPLINE ADAPTER.
